# SDR DALA1232119017

- Difficulty date: May 13, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N917DE
- Make and model: Doug MD-88
- Aircraft serial: 49958
- Aircraft time: 49,802 hours, 35,944 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Loose
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MAINTENANCE FOUND L2 DOOR SLIDE CABLE LOOSE.  SECURED CABLE.  AIRCRAFT OKAY FOR SERVICE.
